# SDR AU000448

- Difficulty date: June 6, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL604AMA26
- Condition: Faulty
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) CAPTAINS AIRSPEED INDICATOR (ASI) FAULTY.
